Journal of Mathematical Physics, 0022-2488

Journal

  1. 2019
  2. 2017
  3. Efstathiou, K., Giacobbe, A., Mardešić, P., & Sugny, D. (2017). Rotation Forms and Local Hamiltonian Monodromy. Journal of Mathematical Physics, 58(2), [022902]. https://doi.org/10.1063/1.4975215
  4. 2016
  5. Clark, T. E., & ter Veldhuis, T. (2016). AdS-Carroll branes. Journal of Mathematical Physics, 57(11), [112303]. https://doi.org/10.1063/1.4967969
  6. 2015
  7. 2012
  8. 2009
  9. Buyukasik, S. A., Pashaev, O. K., & Tigrak-Ulas, E. (2009). Exactly solvable quantum Sturm-Liouville problems. Journal of Mathematical Physics, 50(7), [072102]. https://doi.org/10.1063/1.3155370
  10. 2008
  11. Dorlas, T. C., & Thomas, E. G. F. (2008). The discrete Feynman integral. Journal of Mathematical Physics, 49(9), [092101]. https://doi.org/10.1063/1.2968119
  12. 2001
  13. 1995
  14. 1987
  15. 1986
  16. 1984
  17. Atkinson, D., Boelens, H., Hiemstra, S. J., Johnson, P. W., Schoenmaker, W. J., & Stam, K. (1984). Nonperturbative confinement in quantum chromodynamics: III. Improved gluon propagator. Journal of Mathematical Physics, 25(6), 2095-2098. https://doi.org/10.1063/1.526366
  18. 1983
  19. Balster, GJ., van Roosmalen, OS., & Dieperink, AEL. (1983). Representation matrices for U(4). Journal of Mathematical Physics, 24(6), 1392-1394. https://doi.org/10.1063/1.525871
  20. 1982
  21. 1981
  22. 1979
  23. 1977
  24. 1975
  25. 1974
  26. 1968
  27. 1967
  28. 1966

ID: 856676